Rendiconti del Seminario Matematico della Università di Padova


Previous issue  | Next issue  | Most recent Issue | All Issues | RSMUP summary
Volume 123, 2010
 

GIT Quotients of Products of Projective Planes
Francesca Incensi
pp. 1–36
Abstract | Full-Text PDF (392 KB) | Metadata

Contracting the Socle in Rings of Continuous Functions
Themba Dube
pp. 37–53
Abstract | Full-Text PDF (140 KB) | Metadata

A Duality Result for Moduli Spaces of Semistable Sheaves Supported on Projective Curves
Mario Maican
pp. 55–68
Abstract | Full-Text PDF (124 KB) | Metadata

Holomorphic Extension from Weakly Pseudoconcave CR Manifolds
Andrea Altomani, C. Denson Hill, Mauro Nacinovich and Egmont Porten
pp. 69–90
Abstract | Full-Text PDF (180 KB) | Metadata

Morrey Estimates for Parabolic Nondivergence Operators of Hörmander Type
Sufang Tang and Pengcheng Niu
pp. 91–129
Abstract | Full-Text PDF (274 KB) | Metadata

Notes on Generalized $(\sigma,\tau)$-Derivation
Öznur Gölbași and Emine Koç
pp. 131–139
Abstract | Full-Text PDF (71 KB) | Metadata

Fair-Sized Projective Modules
Pavel Příhoda
pp. 141–167
Abstract | Full-Text PDF (212 KB) | Metadata

Structure and Detection Theorems for $k[C_2\times C_4]$-Modules
Semra Öztürk Kaptanoglu
pp. 169–189
Abstract | Full-Text PDF (164 KB) | Metadata

Some Remarks on Uniqueness and Regularity of Cheeger Sets
Vicent Caselles, Antonin Chambolle and Matteo Novaga
pp. 191–201
Abstract | Full-Text PDF (100 KB) | Metadata

On Certain Characterizations of Barely Transitive Groups
Ahmet Arikan and Nadir Trabelsi
pp. 203–210
Abstract | Full-Text PDF (73 KB) | Metadata

GAGA for DQ-Algebroid
Hou-Yi Chen
pp. 211–231
Abstract | Full-Text PDF (208 KB) | Metadata

Cycles and Bipartite Graph on Conjugacy Class of Groups
Bijan Taeri
pp. 233–247
Abstract | Full-Text PDF (140 KB) | Metadata

On Cover-Avoiding Subgroups of Sylow Subgroups of Finite Groups
Yangming Li
pp. 249–258
Abstract | Full-Text PDF (84 KB) | Metadata